Unique Ergodicity for Foliations
Publications mathématiques et informatique de Rennes, no. S4 (1975), article no. 3, 7 p.
@article{PSMIR_1975___S4_A3_0,
     author = {Bowen, Rufus},
     title = {Unique Ergodicity for Foliations},
     journal = {Publications math\'ematiques et informatique de Rennes},
     eid = {3},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S4},
     year = {1975},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1975___S4_A3_0/}
}
Bowen, Rufus. Unique Ergodicity for Foliations. Publications mathématiques et informatique de Rennes, no. S4 (1975), article  no. 3, 7 p. http://www.numdam.org/item/PSMIR_1975___S4_A3_0/

1. D. Anosov, Geodesic flows on closed Riemann manifolds with negative curvature, Proc. Steklov Inst. Math. no. 90 (1967). | MR 224110 | Zbl 0176.19101

2. D. Anosov and Ya. Sinai, Some smooth ergodic systems, Russ. Math. Surveys 22 (1967), no. 5, p. 122. | Zbl 0177.42002

3. L. Auslander and J. Brezin, Uniform distribution in solvmanifolds, Advances in Math. 7 (1971), 111-144. | MR 301137 | Zbl 0232.22016

4. R. Bowen and B. Marcus, Unique ergodicity for horocycle foliations, Israel J. Math., to appear. | MR 451307 | Zbl 0346.58009

5. R. Bowen, Weak mixing and unique ergodicity on homogeneous spaces, Israel J. Math., to appear. | MR 407233 | Zbl 0338.43014

6. M. Brin and Ja. Pesin, Partially hyperbolic dynamical systems, Math. USSR Izvestija 8 (1974), no. 1, 177-218. | MR 343316 | Zbl 0309.58017

7. H. Furstenberg, The unique ergodicity of the horocycle flow, Recent Advances in Topological Dynamics, Springer-Verlag Lecture Notes no. 318, 95-114. | MR 393339 | Zbl 0256.58009

8. L. Green, Group-like decompositions of Riemannian bundles, Recent Advances in Topological Dynamics, Springer-Verlag Lecture Notes no. 318, 126-139. | MR 400310 | Zbl 0255.53026

9. A. Kocergin, On the absence of mixing in special flows over the rotation of a circle and in flows on a twodimensional torus, Soviet Math. Dokl. 13 (1972), 949-952. | Zbl 0262.28015

10. A. Kocergin, Time changes in flows and mixing, Math. USSR Izvestija 7 (1973), no. 6, 1273-1294. | Zbl 0294.28012

11. A. Manning, There are no new Asonov diffeomorphisms on tori, Amer. J. Math. 96 (1974), 422-429. | MR 358865 | Zbl 0242.58003

12. B. Marcus, Unique ergodicity of some flows related to Axiom A diffeomorphisms, Israel J. Math., to appear. | MR 413183 | Zbl 0314.58012

13. B. Marcus, Unique ergodicity of the horocycle flow: variable negative curvature case, Israel J. Math. , to appear. | MR 407902 | Zbl 0314.58013